# SDR UPS04842415

- Difficulty date: May 6, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 577384458
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1 AFT SIDE STATION 1766 J-FRAME TO LONGERON LONG 19R SHEAR TIE IS CRACKED.  REMOVED, FABRICATED AND REPLACED SHEAR TIE IAW DWG 5773844 AND SRM 51-3-0.
